# SDR BSYA2009017

- Difficulty date: March 3, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N456WW
- Make and model: Beech 58
- Aircraft serial: TH444
- Aircraft time: 18,920 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK PILOT SELECTED GEAR UP AND NOTHING HAPPENED EXCEPT GEAR HORN BLOWING.  SELECTED GEAR BACK DOWN AND RETURNED TO LCK.  MAINTENANCE COULD NOT DUPLICATE PROBLEM BUT CHANGED SQUAT SWITCH AS PREVENTIVE MAINTENANCE.
